MathSciNet Relay Station
MathSciNet bibliographic data
MR1009078 (90k:58042) 58E07 (47H15 93B28)
Rabier, Patrick J. Generalized Jordan chains and two bifurcation theorems of Krasnoselʹskiĭ. Nonlinear Anal. 13 (1989), no. 8, 903–934.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement